| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation:lens was returned in liquid, in lens case/vial.Visual inspection found no visible damage to the lens.Work order search:no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm micl13.2, -9.5 diopter, implantable collamer lens into the patients left eye (os).After implanting the lens the surgeon saw defect.The lens was removed and replaced with back up lens within same surgery, no patient injury.
Additional Manufacturer Narrative
(b)(4).